A rational logarithmic model for unconstrained non-linear optimization

Show simple item record

contributor.author Mohamed, H. K. [هدى محمد] en_US
contributor.author Al Assady, Nidhal H. en_US
date.accessioned 2009-11-25T15:23:56Z en_US
date.available 2009-11-25T15:23:56Z en_US
date.issued 1997 en_US
identifier.citation Qatar University Science Journal, 1997, Vol. 17, No. 2, Pages 217-223. en_US
identifier.uri http://hdl.handle.net/10576/9999 en_US
description.abstract A new non-quadratic model is proposed for solving unconstrained optimisation problems which modifies and develops the classical conjugate gradient methods. The technique has the same properties as the classical conjugate gradient method that can be applied to a quadratic function. An algorithm is derived and evaluated numerically for some standard test functions. The results indicate that in general the new algorithm is an improvement on the previous methods . en_US
description.abstract يتركز هذا البحث على اقتراح نموذج جديد اكثر عمومية من النماذج التربيعية لحل مسائل الأمثلية اللاخطية وغير المقيدة والذي يحور ويطور خوالزميات التدرج المترافق الكلاسيكية وله نفس خوامى خوارزميات التدرج المترافق المطبقية على دالة تربيعية النموذج الجديد المستخدم في خوالزميات التدرج المترافق الكلاسيكية هو النموذج اللوغاريتمي الجديد والذي تم اشتقاقه وحله عددياً لاستخدام بعفر الدوال الختارة لاختيار كفالة الخوارزمية الجديدة ، وبصورة عامة النتائج تشير الى ان الخوالزمية الجديدة هي تحسين للخوالزميات السابقة. ar
language.iso en en_US
publisher Qatar University en_US
subject Mathematics en_US
subject الرياضيات ar
title A rational logarithmic model for unconstrained non-linear optimization en_US
title.alternative نموذج جديد لحل مسائل الأمثلية اللاخطية وغير المقيده ar
type Article en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record